# SDR SWAA2022030878924

- Difficulty date: May 18, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 69,749 hours, 41,093 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** TOILET SERVICE DOOR INNER SURFACE CORRODED STA860 WL160 STR25L / REMOVED AND REPLACED TOILET SERVICE DOOR IAW AMM 52-49-07-000-801 STEPS 2C(1-2) AND IAW AMM 52-49-07-400-801 STEPS 3C1(D-F) BONDING CHECK GOOD. 56800U 04JUL19
